# SDR FDEA201209283502

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5378193620200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT LT SIDE BETWEEN SEAT TRACKS 4L AND 5L CLEVIS ADAPTER HAS 2 GOUGES, BOTH MEASURING 0.500" X 0.060" DEEP.  R & R CLEVIS ADAPTER AT FR 31 L IAW FSRM 57-72-10, PARA 5 AND 6.
